# SDR 04FDEA00586

- Difficulty date: March 5, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: AKC762017
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE FWD RT FRAME FOUND 2 EA STOP PLATE WORN.  AFT TAIL CONE FWD RH FRAME  2 EA STOP PLATE  REMOVED, FABRICATED AS   PER DWG   AKC7620 & INSTALLED AS PER (TITLE : FUSELAGE AERODYNAMIC FAIRING AFT TAIL CONE ASSY   PLATE   FABRICATION) EA 1-5390-75285.
